# SDR SWIA201125891

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 24,505 hours, 19,143 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Regulator
- Condition: Out Of Rig
- Location: Aileron
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS BINDING.  (FLT 4479)  RIGGED LEFT WING TENSION REGULATOR PER AMM.
